# SDR SWIA200110413

- Difficulty date: December 3, 2001
- Submitted: December 7, 2001
- Operation: Air carrier
- Aircraft: N907SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7511
- Aircraft time: 1,455 hours, 1,014 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Gasket
- Condition: Defective
- Location: Rt Cowl
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 2,000 FT R 14TH STAGE WARNING MESSAGE WAS GENERATED.  RETARD THRUST LEVER PER QRH.  MESSAGE WENT OUT.  RETURNED TO AIRPORT PER QRH.  RT ENGINE DUCT FAIL LIGHT, R 14TH DUCT LIGHT ILLUMINATED WITH RED EICAS MESSAGE FLOW LINE BETWEEN RT BLEED SOV, NOSE COWL AND WING SOV AT POWER ABOVE 80 PERCENT N1.  RETURNED TO FIELD.  REMOVED AND REPLACED A DEFECTIVE GASKET FOR THE RIGHT ENGINE COWL ANTI-ICE DUCT AT THE PYLON DISCONNECT.  OPERATED THE RIGHT ENGINE AT T/O POWER FOR 20 MINUTES WITH NO FURTHER PROBLEMS.  NO LEAKS NOTED.
